Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remark on the moment map
HTML articles powered by AMS MathViewer

by H. Azad PDF
Proc. Amer. Math. Soc. 121 (1994), 1295-1297 Request permission

Abstract:

Following S. Lie, it is proposed that moment maps be constructed for degenerate forms and the utility of such maps is illustrated by computing the moment maps for torus actions on ${{\mathbf {C}}^n}$ and $U(n)$ actions on ${{\mathbf {P}}^n}({\mathbf {C}})$.
References
  • Ralph Abraham and Jerrold E. Marsden, Foundations of mechanics, Benjamin/Cummings Publishing Co., Inc., Advanced Book Program, Reading, Mass., 1978. Second edition, revised and enlarged; With the assistance of Tudor RaĹŁiu and Richard Cushman. MR 515141
  • A. M. Bloch and T. S. Ratiu, Convexity and integrability, Symplectic geometry and mathematical physics (Aix-en-Provence, 1990) Progr. Math., vol. 99, Birkhäuser Boston, Boston, MA, 1991, pp. 48–79. MR 1156534
  • V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982), no. 3, 515–538. MR 664118, DOI 10.1007/BF01398934
  • Patrick IglĂ©sias, Les $\textrm {SO}(3)$-variĂ©tĂ©s symplectiques et leur classification en dimension $4$, Bull. Soc. Math. France 119 (1991), no. 3, 371–396 (French, with English summary). MR 1125672
  • Frances Clare Kirwan, Cohomology of quotients in symplectic and algebraic geometry, Mathematical Notes, vol. 31, Princeton University Press, Princeton, NJ, 1984. MR 766741, DOI 10.2307/j.ctv10vm2m8
  • Linda Ness, A stratification of the null cone via the moment map, Amer. J. Math. 106 (1984), no. 6, 1281–1329. With an appendix by David Mumford. MR 765581, DOI 10.2307/2374395
  • J.-M. Souriau, Structure des systèmes dynamiques, Dunod, Paris, 1970 (French). MaĂ®trises de mathĂ©matiques. MR 0260238
  • Alan Weinstein, Sophus Lie and symplectic geometry, Exposition. Math. 1 (1983), no. 1, 95–96. MR 693812
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F05
  • Retrieve articles in all journals with MSC: 58F05
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1295-1297
  • MSC: Primary 58F05
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1191865-4
  • MathSciNet review: 1191865